MathSciNet Relay Station
MathSciNet bibliographic data
MR1013337 (92e:47052) 47B38 (31C25 47A15)
Richter, Stefan A representation theorem for cyclic analytic two-isometries. Trans. Amer. Math. Soc. 328 (1991), no. 1, 325–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement